Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Korean Journal of Mathematics
Journal Basic Information
Journal DOI :
The Kangwon-Kyungki Mathematical Society
Editor in Chief :
Volume & Issues
Volume 23, Issue 4 - Dec 2015
Volume 23, Issue 3 - Sep 2015
Volume 23, Issue 2 - Jun 2015
Volume 23, Issue 1 - Mar 2015
Selecting the target year
STRONG DIFFERENTIAL SUBORDINATION AND SUPERORDINATION OF NEW GENERALIZED DERIVATIVE OPERATOR
OSHAH, ANESSA ; DARUS, MASLINA ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 503~519
DOI : 10.11568/kjm.2015.23.4.503
In this work, certain classes of admissible functions are considered. Some strong dierential subordination and superordination properties of analytic functions associated with new generalized derivative operator
are investigated. New strong dierential sandwich-type results associated with the generalized derivative operator are also given.
NONLINEAR MOTIONS IN A HANGING CABLE
OH, HYEYOUNG ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 521~536
DOI : 10.11568/kjm.2015.23.4.521
We investigate the nonlinear motions of discrete loaded cable with different periodic forcing. We present the numerical evidence of the nonlinear motions of the cable by solving initial value problems and obtaining the motions after a long time. There appeared to be various types of nonlinear oscillations over a wide range of frequencies and amplitudes for the periodic forcing term.
EXISTENCE OF SOLUTION FOR A FRACTIONAL DIFFERENTIAL INCLUSION VIA NONSMOOTH CRITICAL POINT THEORY
YANG, BIAN-XIA ; SUN, HONG-RUI ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 537~555
DOI : 10.11568/kjm.2015.23.4.537
This paper is concerned with the existence of solutions to the following fractional differential inclusion
are left and right Riemann-Liouville fractional integrals of order
respectively, 0 < p = 1 - q < 1 and
is locally Lipschitz with respect to the second variable. Due to the general assumption on the constants p and q, the problem does not have a variational structure. Despite that, here we study it combining with an iterative technique and nonsmooth critical point theory, we obtain an existence result for the above problem under suitable assumptions. The result extends some corresponding results in the literatures.
FUZZY LATTICES AS FUZZY RELATIONS
CHON, INHEUNG ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 557~569
DOI : 10.11568/kjm.2015.23.4.557
We dene a fuzzy lattice as a fuzzy relation, develop some basic properties of the fuzzy lattice, show that the operations of join and meet in fuzzy lattices are isotone and associative, characterize a fuzzy lattice by its level set, and show that the direct product of two fuzzy lattices is a fuzzy lattice.
MEAN VALUES OF THE HOMOGENEOUS DEDEKIND SUMS
WANG, XIAOYING ; YUE, XIAXIA ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 571~590
DOI : 10.11568/kjm.2015.23.4.571
Let a, b, q be integers with q > 0. The homogeneous Dedekind sum is dened by
In this paper we study the mean value of S(a, b, q) by using mean value theorems of Dirichlet L-functions, and give some asymptotic formula.
EXISTENCE OF SOLUTIONS FOR ELLIPTIC SYSTEM WITH NONLINEARITIES UNDER THE DIRICHLET BOUNDARY CONDITION
NAM, HYEWON ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 591~600
DOI : 10.11568/kjm.2015.23.4.591
By linking theorem, we prove the existence of nontrivial solutions for the elliptic system with jumping nonlinearity and growth nonlinearity and Dirichlet boundary condition.
A NOTE ON SPECTRAL CONTINUITY
JEON, IN HO ; KIM, IN HYOUN ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 601~605
DOI : 10.11568/kjm.2015.23.4.601
In the present note, provided
is biquasitriangular and Browder's theorem hold for T, we show that the spectrum
is continuous at T if and only if the essential spectrum
is continuous at T.
DISTANCE TWO LABELING ON THE SQUARE OF A CYCLE
ZHANG, XIAOLING ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 607~618
DOI : 10.11568/kjm.2015.23.4.607
An L(2; 1)-labeling of a graph G is a function f from the vertex set V (G) to the set of all non-negative integers such that
if d(u, v) = 1 and
if d(u, v) = 2. The
-number of G, denoted
, is the smallest number k such that G admits an L(2, 1)-labeling with
. In this paper, we consider the square of a cycle and provide exact value for its
-number. In addition, we also completely determine its edge span.
MULTIPLICITY RESULT OF THE SOLUTIONS FOR A CLASS OF THE ELLIPTIC SYSTEMS WITH SUBCRITICAL SOBOLEV EXPONENTS
JUNG, TACKSUN ; CHOI, Q-HEUNG ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 619~630
DOI : 10.11568/kjm.2015.23.4.619
This paper is devoted to investigate the multiple solutions for a class of the cooperative elliptic system involving subcritical Sobolev exponents on the bounded domain with smooth boundary. We first show the uniqueness and the negativity of the solution for the linear system of the problem via the direct calculation. We next use the variational method and the mountain pass theorem in the critical point theory.
A NEW CHARACTERIZATION OF PRÜFER v-MULTIPLICATION DOMAINS
CHANG, GYU WHAN ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 631~636
DOI : 10.11568/kjm.2015.23.4.631
Let D be an integral domain and w be the so-called w-operation on D. In this note, we introduce the notion of *(w)-domains: D is a *(w)-domain if
for all nonzero elements
of D. We then show that D is a
v-multiplication domain if and only if D is a *(w)-domain and
is of finite type for all nonzero finitely generated fractional ideals A of D.
CUBIC PARTITION PAIRS WEIGHTED BY THE PARITY OF THE CRANK
KIM, BYUNGCHAN ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 637~642
DOI : 10.11568/kjm.2015.23.4.637
We study congruence properties of the number of cubic partition pairs weighted by the parity of the crank. If we define such number to be c(n), then
(mod 5) and
(mod 7), for all nonnegative integers n.
AN ANALYSIS OF LEARNING ABILITY IN CALCULUS BASED ON THE SELECTION OF TEST AREAS IN THE COLLEGE SCHOLASTIC ABILITY TEST
RHEE, HYANG JOO ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 643~654
DOI : 10.11568/kjm.2015.23.4.643
This study analyses the cross-application system, one of the diversified college admission processes, based on the entrance examination system by the reorganization of the education curriculum. In addition, this study suggests an improvement direction of mathematics education for students who cross-apply by comparing and analysing academic results in Calculus for those students entering universities through the cross-application system.
APPLICATIONS OF TAYLOR SERIES FOR CARLEMAN'S INEQUALITY THROUGH HARDY INEQUALITY
IDDRISU, MOHAMMED MUNIRU ; OKPOTI, CHRISTOPHER ADJEI ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 655~664
DOI : 10.11568/kjm.2015.23.4.655
In this paper, we prove the discrete Hardy inequality through the continuous case for decreasing functions using elementary properties of calculus. Also, we prove the Carleman's inequality through limiting the discrete Hardy inequality with applications of Taylor series.
STUDIES ON BOUNDARY VALUE PROBLEMS FOR BILATERAL DIFFERENCE SYSTEMS WITH ONE-DIMENSIONAL LAPLACIANS
YANG, XIAOHUI ; LIU, YUJI ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 665~732
DOI : 10.11568/kjm.2015.23.4.665
Existence results for multiple positive solutions of two classes of boundary value problems for bilateral difference systems are established by using a fixed point theorem under convenient assumptions. It is the purpose of this paper to show that the approach to get positive solutions of boundary value problems of finite difference equations by using multi-fixed-point theorems can be extended to treat the bilateral difference systems with one-dimensional Laplacians. As an application, the sufficient conditions are established for finding multiple positive homoclinic solutions of a bilateral difference system. The methods used in this paper may be useful for numerical simulation. An example is presented to illustrate the main theorems. Further studies are proposed at the end of the paper.
THE EXISTENCE OF SOME METRICS ON RIEMANNIAN WARPED PRODUCT MANIFOLDS WITH FIBER MANIFOLD OF CLASS (B)
JUNGY, YOON-TAE ; CHAE, SONG-HWA ; LEE, SOO-YOUNG ;
Korean Journal of Mathematics, volume 23, issue 4, 2015, Pages 733~740
DOI : 10.11568/kjm.2015.23.4.733
In this paper, we prove the existence of warping functions on Riemannian warped product manifolds with some prescribed scalar curvatures according to the fiber manifolds of class (B).